How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18540
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Fast breathing sweating and upset tummy.new inhaler fostair

Customer Question

Fast breathing sweating and upset tummy.new inhaler fostair given to me this friday
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. D. Love replied 3 years ago.
Do you mean that these symptoms developed after starting the inhaler?

Expert:  Dr. D. Love replied 3 years ago.
I had asked for some clarification and have not heard back, so will assume that this is the sequence of events.

The Fostair is a combination drug, and one of the two drugs is more likely to be the culprit for the onset of these symptoms, specifically the formoterol. However, it is possible to develop such symptoms from any inhaler. The usual approach would be to try a different inhaler, and I prefer to switch to inhalers that use only a single drug, so that it can be clear whether someone is responding adversely to any specific drug. The single inhaler that I would start with would be a steroid inhaler and then an anticholinergic inhaler.

If you have any further questions, please let me know.

Related Medical Questions